CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Liouville-Type Theorems for Fractional and Higher-Order Henon-Hardy Type Equations via the Method of Scaling Spheres 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 页码: 70
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:32/0  |  Submit date:2022/06/21
Holomorphic Immersions of Bi-Disks into 9D Real Hypersurfaces with Levi Signature (2,2) 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 卷号: 2022, 期号: 7, 页码: 5466-5505
Authors:  Foo, Wei Guo;  Merker, Joel
Favorite  |  View/Download:53/0  |  Submit date:2022/04/29
Discrete Invariant Curve Flows, Orthogonal Polynomials, and Moving Frame 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 14, 页码: 11050-11092
Authors:  Wang, Bao;  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Codimension One Foliations with Numerically Trivial Canonical Class on Singular Spaces II 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 页码: 38
Authors:  Druel, Stephane;  Ou, Wenhao
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
37F75  
Metrics on a Surface with Bounded Total Curvature 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 页码: 34
Authors:  Li, Yuxiang;  Sun, Jianxin;  Tang, Hongyan
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
The Lambda Invariants at CM Points 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 7, 页码: 5542-5603
Authors:  Yang, Tonghai;  Yin, Hongbo;  Yu, Peng
Favorite  |  View/Download:51/0  |  Submit date:2021/10/26
A Characterization of Secant Varieties of Severi Varieties Among Cubic Hypersurfaces 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 4, 页码: 2763-2782
Authors:  Fu, Baohua;  Jeong, Yewon;  Zak, Fyodor L.
Favorite  |  View/Download:63/0  |  Submit date:2021/06/01
Spaces of Low-Degree Rational Curves on Fano Complete Intersections 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 24, 页码: 10346-10380
Authors:  Pan, Xuanyu
Favorite  |  View/Download:52/0  |  Submit date:2021/04/26
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:74/0  |  Submit date:2020/05/24
On Borel-de Siebenthal Representations 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, 卷号: 2019, 期号: 15, 页码: 4845-4858
Authors:  Huang, Jing-Song;  Luan, Yongzhi;  Sun, Binyong
Favorite  |  View/Download:72/0  |  Submit date:2020/05/24